# SDR DXTA200501125

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 9,620 hours, 7,688 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE UPON LOWERING THE GEAR.  DID CHECKS AND EMER EXTENSION DID FLICKER BRIEFLY BUT WENT OUT.  SHOWED NO RED LIGHT HAD 3 GREEN, NO RED AFTER LANDING.  INSPECTED AND ADJUSTED LT MAIN GEAR ACTUATOR DOWN AND LOCKED SWITCH IAW CE-560 MM 32-31-04.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION TEST IAW 32-30-00.  SECURED AND SAFTIED EMERGENCY GEAR NITROGEN BOTTLE IAW 12-13-01.  GEAR DOWN AND LOCKED INDICATOR LIGHT, OPS CHECK GOOD.
